RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pekarskii, Alexandr Antonovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:1457
Abstract pages:6807
Full texts:2308
References:541
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 30.05.1952
E-mail:
Keywords: best polinomial approximation; best rational approximation; best spline approximation; direct theorem of approximation theory; inverse theorem of approximation theory; Bernstein type inequalities; Jackson type inequalities; Hardy space; Sobolev space; Smirnov space; Besov space; interpolation space.
   
Main publications:
  1. Pekarskii A. A., “Neravestva tipa Bernshteina dlya proizvodnykh ratsionalnykh funktsii i obratnye teoremy ratsionalnoi approksimatsii”, Matem. sb., 124:4 (1984), 571–588  mathnet  mathscinet  zmath
  2. Pekarskii A. A., “Klassy analiticheskikh funktsii, opredelyaemye nailuchshimi ratsionalnymi priblizheniyami v $H_p$”, Matem. sb., 127:1 (1985), 3–20  mathnet  mathscinet  zmath
  3. Pekarskii A. A., “Chebyshevskie ratsionalnye priblizheniya v kruge, na okruzhnosti i na otrezke”, Matem. sb., 133:1 (1987), 86–102  mathnet  mathscinet  zmath
  4. Pekarskii A. A., “Ratsionalnye priblizheniya funktsii s proizvodnymi iz prostranstva V. I. Smirnova”, Algebra i analiz, 13:2 (2001), 165–190  mathscinet  zmath

http://www.mathnet.ru/eng/person8275
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189591

Publications in Math-Net.Ru
2016
1. T. S. Mardvilko, A. A. Pekarskii, “Conjugate Functions on the Closed Interval and Their Relationship with Uniform Rational and Piecewise Polynomial Approximations”, Mat. Zametki, 99:2 (2016),  248–261  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 272–283  isi  scopus
2015
2. A. A. Pekarskii, “Conjugate functions and their connection with uniform rational and piecewise-polynomial approximations”, Mat. Sb., 206:2 (2015),  175–182  mathnet  mathscinet  zmath  elib; Sb. Math., 206:2 (2015), 333–340  isi  scopus
2012
3. A. A. Pekarskii, “Approximation to the Function $z^{\alpha}$ by Rational Fractions in a Domain with Zero External Angle”, Mat. Zametki, 91:5 (2012),  761–772  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 714–724  isi  elib  scopus
2011
4. T. S. Mardvilko, A. A. Pekarskii, “Direct and inverse theorems of rational approximation in the Bergman space”, Mat. Sb., 202:9 (2011),  77–96  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1327–1346  isi  scopus
2006
5. A. A. Pekarskii, “On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$”, Mat. Zametki, 80:2 (2006),  317–319  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 305–308  isi  scopus
6. A. A. Pekarskii, “Comparison of the Best Uniform Approximations of Analytic Functions in the Disk and on Its Boundary”, Tr. Mat. Inst. Steklova, 255 (2006),  227–232  mathnet  mathscinet; Proc. Steklov Inst. Math., 255 (2006), 215–220  scopus
2004
7. A. A. Pekarskii, “Bernstein type inequalities for arbitrary rational functions in the spaces $L_p$, $0<p<1$, on Lavrent'ev curves”, Algebra i Analiz, 16:3 (2004),  143–170  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:3 (2005), 541–560
8. A. A. Pekarskii, “Best Uniform Rational Approximations of Functions by Orthoprojections”, Mat. Zametki, 76:2 (2004),  216–225  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 200–208  isi  scopus
2003
9. A. A. Pekarskii, “Smirnov–Sobolev spaces and their embeddings”, Mat. Sb., 194:4 (2003),  75–84  mathnet  mathscinet  zmath; Sb. Math., 194:4 (2003), 541–550  isi  scopus
2002
10. A. A. Pekarskii, “New Proof of the Semmes Inequality for the Derivative of the Rational Function”, Mat. Zametki, 72:2 (2002),  258–264  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 230–236  isi  scopus
2001
11. A. A. Pekarskii, “Rational approximations of functions with derivative in a V. I. Smirnov space”, Algebra i Analiz, 13:2 (2001),  165–190  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:2 (2002), 281–300
1999
12. A. A. Pekarskii, “Norm comparison for rational functions in the Bloch space and the Carathéodory-Fejér space”, Algebra i Analiz, 11:4 (1999),  139–150  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:4 (2000), 643–650
13. A. A. Pekarskii, E. A. Rovba, “Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions”, Mat. Zametki, 65:3 (1999),  362–368  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 302–307  isi
1995
14. A. A. Pekarskii, “Best uniform rational approximations of Markov functions”, Algebra i Analiz, 7:2 (1995),  121–132  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:2 (1996), 277–285
15. A. A. Pekarskii, H. Stahl, “Bernstein type inequalities for derivatives of rational functions in $L_p$ spaces for $p<1$”, Mat. Sb., 186:1 (1995),  119–130  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 121–131  isi
1994
16. A. A. Pekarskii, “Uniform rational approximations and Hardy–Sobolev spaces”, Mat. Zametki, 56:4 (1994),  132–140  mathnet  mathscinet  zmath; Math. Notes, 56:4 (1994), 1082–1088  isi
1992
17. A. A. Pekarskii, “Generalization of the Hardy–Littlewood theorem on functions with derivatives in the space $H_1$”, Mat. Zametki, 52:1 (1992),  87–93  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 695–700  isi
1990
18. A. A. Pekarskii, “Estimate of the derivative of an algebraic polynomial”, Mat. Zametki, 47:3 (1990),  74–77  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 275–277  isi
1989
19. A. A. Pekarskii, “Best rational approximation in the complex domain”, Trudy Mat. Inst. Steklov., 190 (1989),  222–233  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 190 (1992), 231–243
1987
20. A. A. Pekarskii, “Direct and converse theorems of rational approximation in the spaces $L_p[-1,1]$ and $C[-1,1]$”, Dokl. Akad. Nauk SSSR, 293:6 (1987),  1307–1310  mathnet  mathscinet  zmath
21. A. A. Pekarskii, “Tchebycheff rational approximation in the disk, on the circle, and on a closed interval”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  86–102  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 87–102
1986
22. A. A. Pekarskii, “Estimates of the derivatives of rational functions in $L_p[-1,1]$”, Mat. Zametki, 39:3 (1986),  388–394  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 212–216  isi
1985
23. A. A. Pekarskii, “Rational approximations of convex functions”, Mat. Zametki, 38:5 (1985),  679–690  mathnet  mathscinet  zmath; Math. Notes, 38:5 (1985), 882–889  isi
24. A. A. Pekarskii, “Classes of analytic functions determined by best rational approximations in $H_p$”, Mat. Sb. (N.S.), 127(169):1(5) (1985),  3–20  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 1–18
1984
25. A. A. Pekarskii, “Inequalities of Bernstein type for derivatives of rational functions, and inverse theorems of rational approximation”, Mat. Sb. (N.S.), 124(166):4(8) (1984),  571–588  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 557–574
1982
26. A. A. Pekarskii, “Estimates of the derivative of a Cauchy-type integral with meromorphic density and their applications”, Mat. Zametki, 31:3 (1982),  389–402  mathnet  mathscinet  zmath; Math. Notes, 31:3 (1982), 199–206  isi
27. A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative in an Orlicz space”, Mat. Sb. (N.S.), 117(159):1 (1982),  114–130  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:1 (1983), 121–137

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020